MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Catalog Number AP14R023S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dr.Rathore attempted the mongo 14 through a corsair multiple times into the rca.Once he determined that we were not going to cross he engaged the svg.There was zero flow in the rca graph and 100% occluded.Physician attempted to probe mongo in to the svg and after two minutes the distal tip broke into the svg lesion.

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key17804594
Report Number3004718255-2023-00304
Device Sequence Number7183310
Product Code DQX
UDI-Device Identifier04547327123686
UDI-Public(01)04547327123686(17)260331(10)230330A051
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2023
Report Date (Section F) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberAP14R023S
Device Lot Number230330A051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/15/2023
Device Age23 WK
Event Location Hospital
Date Report to Manufacturer09/25/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Date Report Sent to FDA09/22/2023